| Catalog Number |
7510050 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, a good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that on (b)(6) 2008, the patient was pre-operatively diagnosed with spondylolisthesis and structural instability c3-4 cervical spine.Herniated nucleus pulposus, spinal stenosis, degenerative disc and joint disease c3-4.Spinal cord compression c3-4/myelopathy and underwent following procedures: anterior neural decompression c3-4.Anterior discectomy and fusion c3-4.Anterior cage fixation c3-4.Anterior plate fixation c3-4.Intra-operative bi-plane fluoroscopy.As per op-notes, ¿floseal and gelfoam placed over the anterior cord, and then a 7.0 mm peek implant filled with cancellous autologous bone and bone morphogenic protein was placed into intradiscal space at c3-4.Then a plate was placed on the anterior body of c3 and c4 with two unicortical cancellous screws proximally and distally and locked securely.¿ post operatively patient alleges unspecified injury due to the use of rhbmp-2.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.